IJPAM: Volume 96, No. 2 (2014)


Ken Kuriyama$^1$, Shigeru Furuichi$^2$
$^1$Faculty of Education
Bukkyo University
Kyoto City, Kyoto, 603-8301, JAPAN
$^2$Department of Information Science
College of Humanities and Sciences
Nihon University
3-25-40, Sakurajyousui, Setagaya-ku, Tokyo, 156-8550, JAPAN

Abstract. The first author proved Abel's type binomial theorems for the falling and/or rising factorial power in the previous paper [#!Kuriyama!#]. The purpose of this paper is to give generalizations for these theorems by the use of the generalized forward and/or backward differences.

Received: February 21, 2014

AMS Subject Classification: 05A10, 11B65

Key Words and Phrases: generalized difference, generalized factorial power and Abel's type binomial theorem

Download paper from here.

DOI: 10.12732/ijpam.v96i2.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 189 - 196

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).